# SDR USAA2010051390958

- Difficulty date: April 19, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 65,630 hours, 29,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: D5323047427D
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S3 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON TIE CLIP AT FR29 BETWEEN S40R TO S41R.  REPLACED TIE CLIP AT FR29 BETWEEN S40R TO S41R IAW 51-72-11 & AIRBUS DRAWING D53230474.
